# SDR DLM88950389

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE LEFT CSD OVERHEATED.  DISCONNECTED PER POM, BECAUSE RIGHT GENERATOR WAS ON MCO.  RETURNED TO IAD.  REPLACED CSD AND GENERATOR.
